# SDR SWAA2022052510621

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 51,981 hours, 33,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1674
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN FWD CABIN INOP / [01] R&R EMERGENCY LIGHTS BATTERY PACK M1674 PER AMM 33-51-06. OPS CHECK GOOD
